On compatible mappings satisfying an implicit relation in common fixed point consideration

Authors

  • Sushil Sharma
  • Bhavana Deshpande

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.245-252

Abstract

In this paper, we prove some common fixed point theorems for compatible mappings satisfying an implicit relation.

Author Biographies

Sushil Sharma

Department of Mathematics, Madhav Science College, Ujjain (M. P.), India.

Bhavana Deshpande

Department of Mathematics, Govt. Arts and Science P. G. College, Ratlam (M. P.), India.

Downloads

Published

2002-09-30

How to Cite

Sharma, S., & Deshpande, B. (2002). On compatible mappings satisfying an implicit relation in common fixed point consideration. Tamkang Journal of Mathematics, 33(3), 245-252. https://doi.org/10.5556/j.tkjm.33.2002.245-252

Issue

Section

Papers